# SDR QXEA200500951

- Difficulty date: May 19, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 16,447 hours, 23,679 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2179, NR 1 ENGINE FIRE DETECTION "FAULT B" ILLUMINATED.  MAINTENANCE REPLACED NR 1 ENGINE FIRE DETECTION LOOP B IAW PSW MM 72-01-30.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
